# SDR 2005FA0000693

- Difficulty date: January 5, 2005
- Submitted: May 11, 2005
- Operation: General aviation
- Aircraft: N77HK
- Make and model: Gulstm 114TC
- Aircraft serial: 20020
- Engine: Lyc TIO540*
- Propeller: Mcauly B3D32C417
- System (JASC): 6122 · Propeller Governor
- Part: Drive Gear
- Part number: O20887
- Condition: Sheared
- Location: Flyweight
- Part time: 1,200 hours
- Component: Governor, Mcauly
- Component part number: DC29001AT21
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOVERNOR FAILED TO CYCLE PROP DURING RUN-UP.  AT DISASSEMBLY OF GOVERNOR, GEAR WAS FOUND SHEARED AT THE VALVE SLOTS, JUST UNDER FLYWEIGHT ASSY.  IT APPEARS AS THOUGH THE DRIVE GEAR SEIZED IN THE GOVERNOR BODY ABOVE THE SLOTS.  CAUSE UNKNOWN.  (K)
